# SDR SWAA2018021919804

- Difficulty date: February 15, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 45,305 hours, 26,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5213
- Condition: Cracked
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING DISTRIBUTION BAY IN FORWARD CARGO COMPARTMENT UPPER CENTER LINE FLOOR SUPPORT CRACKED BETWEEN BS 500D TO 520.  R & R THE FLOOR SUPPORT IAW SRM.
